MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DAVINCI XI; SEAL,IS4000 PORTS,5MM-8MM,BOX OF 10

INTUITIVE SURGICAL, INC DAVINCI XI; SEAL,IS4000 PORTS,5MM-8MM,BOX OF 10
Model Number 470361
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.The reported event was addressed with phone support.The customer replaced cannula seal to resolve reported issue.No site visit was conducted.The system was working properly, and no additional action was required as the issue was resolved.
 
Event or Problem Description
It was reported that during a da vinci-assisted umbilical hernia surgical procedure, the cannula seal broke releasing insufflation while driving a needle instrument.The customer replaced the cannula seal to continue with the procedure.The intuitive surgical, inc.(isi) technical service engineer (tse) recommended the customer return the cannula seal for failure analysis.The site was completing the procedure as planned with no reported injury.
 
Additional Manufacturer Narrative
Intuitive surgical inc.(isi) followed up and obtained additional information.The customer pulled out the cannula and started a new cannula.The insufflation was minimal.No patient injury and no harm and no return of patient for additional procedures.
 
Event or Problem Description
Refer to h10/h11 for follow-up information.

Brand Name
DAVINCI XI
Common Device Name
SEAL,IS4000 PORTS,5MM-8MM,BOX OF 10
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 
4085232100
MDR Report Key18927682
Report Number2955842-2024-12558
Device Sequence Number4580218
Product Code NAY
UDI-Device Identifier00886874112540
UDI-Public00886874112540
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K133845
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470361
Device Catalogue Number470361
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/22/2024
Supplement Date Received by Manufacturer03/19/2024
Initial Report FDA Received Date03/19/2024
Supplement Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown